# SDR 2010F00137

- Difficulty date: July 1, 2010
- Submitted: July 16, 2010
- Operation: General aviation
- Aircraft: N757CP
- Make and model: Cessna 525A
- Aircraft serial: 525A0069
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 622EN186
- Condition: Damaged
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(EBVR)  PILOT REPORTED GEAR RETRACTION SEQUENCE COULD NOT BE COMPLETED.  UPON RETURN TO MX FACILITY, IT WAS OBSERVED THAT THE ROLLER WHEEL AND ASSOC HARDWARE ON THE RT MLG SQUAT SWITCH WERE MISSING.
